# SDR 95UALD10032

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FLOOR EMERGENCY LIGHTS CAME ON AND STAYED ON DURING FINAL APPROACH.  CHECKED WIRING FROM S3-919 TO P1- 7248 AND FROM P1-7248 TO R5-7251.  UNABLE TO DUPLICATE PROBLEM.  REPLACED BATTERY PACKS U1-7107, U1-7108 AND U1-7105.  EEL TESTS GOOD.
